MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 5 ML BD¿ ENTERAL SYRINGE WITH CLEAR BARREL & BD UNIVIA¿ CONNECTOR; ENTRAL SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 5 ML BD¿ ENTERAL SYRINGE WITH CLEAR BARREL & BD UNIVIA¿ CONNECTOR; ENTRAL SYRINGE
Catalog Number 305855
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7309811.Medical device expiration date: 2022-10-31.Device manufacture date: 2017-11-05.Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that leakage occurred at the connection of a 5 ml bd¿ enteral syringe with clear barrel and bd univia¿ connector.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Dhr review for batch 7309811 (p/n 305855): manufacturing dates: 11/10/2017 to 11/14/2017.Batch quantity was (b)(4).All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7309811 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.Investigation conclusion: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.

Brand Name
5 ML BD¿ ENTERAL SYRINGE WITH CLEAR BARREL & BD UNIVIA¿ CONNECTOR
Common Device Name
ENTRAL SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7199501
Report Number1213809-2017-00446
Device Sequence Number19061893
Product Code KNT
UDI-Device Identifier30382903058557
UDI-Public30382903058557
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305855
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer12/27/2017
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;